# SDR YENA201703190197

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 49,932 hours, 17,720 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: Illuminated
- Location: Dc Batt Buss
- Part time: 49,936 hours, 17,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AIR RETURN, DUE TO ELECTRIC DC BATTERY BUSS FAULT. ECAM CAME ON THREE TIMES DURING CLIMB OUT.  R & R THE NR 2 SDAC IAW AMM 31-55-34 AND R & R  SWITCHING CONTACTOR (1PC1) IAW AMM 24-35-55. OPS TEST OF THE DC GEN SWITCHING IAW AMM 24-32-00-710-001--A, AND GROUND SCANING OF THE CWS IAW AMM 31-50-00. ALL TEST NORMAL. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
